MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/405MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/405MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.561S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2021, while drilling the proximal screw the drill bit hit the nail.The surgeon was able to target the hole and the screw was accurately placed.Checked postoperative and it was noted that the holes in the guide line up with the holes in the tibial nails.The procedure was successfully completed with no surgical delay reported.No patient consequence.This report is for (1) 11mm ti cannulated tibial nail-ex/405mm-sterile.This is report 4 of 4 for complaint (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/405MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12288975
Report Number2939274-2021-04547
Device Sequence Number17052902
Product Code JDS
UDI-Device Identifier10886982084576
UDI-Public10886982084576
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.004.561S
Device Catalogue Number04.004.561S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.2 3-FLTD DRILL BIT QC/330/100 CALIB; AIMING ARM FOR SUPRAPATELLAR; INSERTION HANDLE FOR SUPRAPATELLAR; UNK - SCREWS: NAIL PROXIMAL LOCKING
Patient Age58 YR